# SDR SWIA201642923

- Difficulty date: November 20, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 35,071 hours, 29,475 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF BS 621 BULKHEAD HAS A DENT WITH A GOUGE AT LBL 30 WL 75.  COMPLIED WITH PERMANENT REPAIR OF DENT IAW REO. PRESSURE & LEAK CHECKED OKAY.
